Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    Fashioncore1 is offline Associate Member
    Join Date
    Mar 2003
    Posts
    285

    Not feeling the clen

    I purchased some Oxyflux Clenbuterol a couple weeks back. I have been on it for 6 days now. I started on a pill per day and have increased it by one every day. I am now on 6 pills or 120mcg/per day. I do not feel any real shakiness,nausea, sweating that i am supposed to get. I have heard that the oxyflux is underdosed. Should i increase the dosage for the next to weeks and start at like 60mcg and work my way up to 160mcg? I have read that you are supposed to feel the worst side effects on the 3rd or 4th day, but have not felt anything more than that of ECA stack. Anyone have some input? Please help me out.

  2. #2
    Fashioncore1 is offline Associate Member
    Join Date
    Mar 2003
    Posts
    285
    also, i have been taking them at intervals, spacing out the dosages 2x a day. Would taking them all at the same time make a difference?

  3. #3
    flex321's Avatar
    flex321 is offline Member
    Join Date
    Feb 2002
    Location
    New York
    Posts
    606
    the Answer is: Oxyflux sucks ass.

    Seriously I've taken them myself for post cycle and such and they were garbage. So this might be the problem.


    Also...Where in Long Island ya from? I'm over in Massapequa.

  4. #4
    ripsid's Avatar
    ripsid is offline Senior Member
    Join Date
    May 2002
    Location
    South Jersey and HATING I
    Posts
    1,844
    I just got some oxyflux, about 100tabs at .02mg how should I run the 100? I'm a little troubled about everything I read from it sux all the way around.

  5. #5
    jarrett is offline Senior Member
    Join Date
    Aug 2002
    Location
    houston
    Posts
    1,059
    everyone has there own reactions to clen some can with stand .04mg's 4 times a day and some can with stand 6 .02mgs a day

    what yo need to do is find out what level you are . personally im at 4 a day on oxyflux till i get minor shakes

  6. #6
    Fashioncore1 is offline Associate Member
    Join Date
    Mar 2003
    Posts
    285
    i took 6 today and all i got was a headache and my leg shaking when i was on the computer. I don't know if its just a placebo effect because i know i took them, or if its that i just can tolerate it. Anyway, i will be taking 7 tabs tomorrow. i'll see how i feel.

  7. #7
    Fashioncore1 is offline Associate Member
    Join Date
    Mar 2003
    Posts
    285
    btw flex321, i'm from the Stony Brook area out in bumblefuck

  8. #8
    daem's Avatar
    daem is offline Anabolic Member
    Join Date
    Oct 2002
    Location
    Seattle
    Posts
    3,482
    the problem with them is that they are misdosed...some have the full 20mcg's while others are half that...

    it really makes it difficult to determine what dosage you need as one day you pop 10 and nothing happens, then the next you take 4 and u are bouncing off the wall.

    spend slightly more money and get spiro if possible...thats what im going to use at the end of my current cycle since i had to take 5 of the chinese 40mcg's a day to even notice anything like clen ...very odd and disturbing, however i lost some weight.

  9. #9
    zidane is offline New Member
    Join Date
    Apr 2003
    Location
    Australia
    Posts
    7
    the shakes are normal- they will settle down in a couple of days. I use the powder form and the first 3-4 days i felt like i was using ecstacy. But by the end of your 1st week your body gets used to it. By this time you should only feel a increase in appetite, hot sweats and extra energy when you train.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •